zbMATH — the first resource for mathematics

Maximum principles for second order dynamic equations on time scales. (English) Zbl 1126.34015
The paper contains different types of maximum principles for second order dynamic equations on a time scale \(\mathbb{T}\) ( = arbitrary closed subset of the reals). The theorems generalize in a nontrivial way classical maximum principles for (continuous: \(\mathbb{T} = \mathbb{R}\)) ordinary differential equations.

34B15 Nonlinear boundary value problems for ordinary differential equations
39A10 Additive difference equations
Full Text: DOI
[1] Bohner, Martin; Peterson, Allan, Dynamic equations on time scales. an introduction with applications, (2001), Birkhäuser Boston, MA · Zbl 0978.39001
[2] ()
[3] Bohner, Martin; Tisdell, Christopher C., Second order dynamic inclusions, J. nonlinear math. phys., 12, Suppl. 2, 36-45, (2005) · Zbl 1126.34313
[4] Drábek, Pavel; Henderson, Johnny; Tisdell, Christopher C., Multiple solutions to dynamic equations on time scales, Comm. appl. nonlinear anal., 11, 4, 25-42, (2004) · Zbl 1082.34055
[5] Henderson, Johnny; Peterson, Allan; Tisdell, Christopher C., On the existence and uniqueness of solutions to boundary value problems on time scales, Adv. difference equ., 2004, 2, 93-109, (2004) · Zbl 1089.39005
[6] Hilger, Stefan, Analysis on measure chains—a unified approach to continuous and discrete calculus, Results math., 18, 1-2, 18-56, (1990) · Zbl 0722.39001
[7] Mawhin, Jean; Tonkes, Elliot; Thompson, H.B., Uniqueness for boundary value problems for second order finite difference equations, J. differential equations appl., 10, 749-757, (2004) · Zbl 1057.39016
[8] Protter, Murray H.; Weinberger, Hans F., Maximum principles in differential equations, (1967), Prentice Hall New Jersey · Zbl 0549.35002
[9] Stehlík, Petr, Periodic boundary value problems on time scales, Adv. difference equ., 1, 81-92, (2005) · Zbl 1081.39016
[10] Thompson, H.B., Topological methods for some boundary value problems, Comput. math. appl., 42, 487-495, (2001) · Zbl 0997.65101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.